Sparse permutation invariant covariance estimation

Rothman, Adam J., Bickel, Peter J., Levina, Elizaveta, Zhu, Ji . Electronic Journal of Statistics 2008. 2 :494-515

Locate this article in:


  Author = {Rothman, Adam J. and Bickel, Peter J. and Levina, Elizaveta and Zhu, Ji},
  Title = {Sparse permutation invariant covariance estimation},
  Journal = {Electronic Journal of Statistics},
  Volume = {2},
  Year = {2008},
  Pages = {494--515},
  Keywords = {Sequential procedure, Optimal allocation, simulations, correct partition, probability of correct decision, Special Issue:Recent Advances in Theory and Applications of Statistics, sparsity, Cholesky decomposition, Covariance matrix, LASSO, high dimension low sample size, Large p small n}

Similar articles